# SDR ASOA200801415

- Difficulty date: October 30, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 11,575 hours, 7,830 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 280 FRAME AT LBL 9.  REMOVED AND REPLACED FRAME.  REMOVED MINOR CORROSION ON FRAME.  BEGAN REMOVAL OF 280 BEAM LT PER SB670BA-53-026.
